# SDR COEA2012010407801

- Difficulty date: January 4, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53673000206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM WEB FR 34-15 HAS TOOLING MARKS AND CORROSION ON UPPER SURFACE (LENGTH 3', WIDTH 2", DEPTH .020").  REMOVED CORROSION, FABRICATED AND INSTALLED NEW SHEAR WEB IAW SRM.
